Journal of the Mathematical Society of Japan

On the fundamental conjecture of $GLC$ II.

Gaisi TAKEUTI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 7, Number 4 (1955), 394-408.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261413490

Digital Object Identifier
doi:10.2969/jmsj/00740394

Mathematical Reviews number (MathSciNet)
MR0078926

Zentralblatt MATH identifier
0086.00704

Subjects
Primary: 02.0X

Citation

TAKEUTI, Gaisi. On the fundamental conjecture of $GLC$ II. J. Math. Soc. Japan 7 (1955), no. 4, 394--408. doi:10.2969/jmsj/00740394. https://projecteuclid.org/euclid.jmsj/1261413490


Export citation